# SDR ASOA05306

- Difficulty date: April 3, 2005
- Submitted: April 29, 2005
- Operation: Air carrier
- Aircraft: N820AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7188
- Engine: Ge CF343B1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 600310685
- Condition: Cracked
- Location: Pressure Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A (C) CHECK, THE FITTING IN THE RT SIDE PRESSURE FLOOR UNDER 262CRF AT APPROX FS 454.00 WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE IS REMOVING AND REPLACING THE FITTING IN THE RT SIDE PRESSURE FLOOR UNDER 262CRF AT APPROXIMATELY FS 454.00.  (K)
